# SDR LR7A2023012603263

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 44,804 hours, 50,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 37051629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND LH OW FLAP TRAILING EDGE LOWER SKIN DENTED AT OWFS151-157L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000882583.			 / PSE# 57-50-16, AD 2012-06-09
